MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT3
Medical Device Problem Codes Particulates (1451); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Vitreous Floaters (1866); Posterior Capsule Opacification (4807)
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, patient experienced with posterior capsule opacification (pco) and the iol was rotated.A grade 2 pco was identified after 3 months post-operative.Additional information has been received and stated that stated that the grade 2 pco at 3 months, iol was rotated axis from 12 degrees to 30 degrees, concerned regarding the lens material verses cartridge material causing the lens to be slick and rotate.The surgeon noticed cartridge material adheres to posterior surface of les requiring removal with irrigation and aspiration but that can sometimes be difficult.There are two medical device reports associated with this patient.This report is associated with the right eye.
 
Additional Manufacturer Narrative
This report originally filed as 9612169-2025-00584.A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Postop visit intervals the patient experienced floaters.
 
Additional Manufacturer Narrative
Correction information was provided in b.5., h.6., and h.11.Additional information was provided in h.3., h.6.And h.11.Correction: on initial mdr the fda patient code of e083803 was missed.It should have been submitted in the initial mdr.In the initial mdr, the product code a030205 was entered in error and is no longer required in the original mdr.The product was not returned.A product history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Qualified associated products were indicated.The root cause for the reported events could not be determined.The lens remains implanted.Regarding the findings of pco, aco, phimosis, and iol rotation off axis with company lenses, a company director of global technical customer affairs consulted with the surgeon and provided information related to the reported events.Because these findings are related to clinical outcomes, review of complaints for the reported event types is the primary investigation focus to assess for potential concerns related to anterior/posterior capsule opacification, phimosis, and lens rotation.Information was also provided that because clinical outcomes are complex with numerous potentially associated clinical and surgical factors, additional information could be discussed with the account representative, including options such as a peer to peer communication service called expert opinion md, that company offers at no charge.Reports of these event types have remained low and stable, with intermittent reporting as expected, based on the potential multifactorial etiology.An additional global review was conducted to look at the reported incidence for each of the above outcomes over the past 3 years.All global complaints are evaluated monthly for adverse trending, and no adverse trends were identified for these events.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22077187
Report Number1119421-2025-01468
Device Sequence Number13102198
Product Code MJP
UDI-Device Identifier00380652457347
UDI-Public(01)00380652457347(17)260718(11)220720(10)15450253
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2026
Device Model NumberCCWTT3
Device Catalogue NumberCCWTT3.180
Device Lot Number15450253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/26/2025
Date Device Manufactured07/20/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL , INJECTOR; DUOVISC OPHTHALMIC VISCOSURGICAL DEVICE; MONARCH II LOADING FORCEPS; MONARCH III IOL , CARTRIDGE D
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale